Hi, I was a member many here years ago and couldn't find my log-in or e-mail I used anywhere. So forgive me for starting over. I have a head scratcher that none of my colleagues had any ideas on and remembered this place as a good place to get some feedback. I have a patient who came to me from another doctor who I've seen for over a year now keeping him at his previous doses as he's stable on them and gets anxious about changing them. He takes 50 mg Seroquel at night (the original prescribing reason was for Tourette's), 4 mg Ativan daily, and 30 mg Paxil daily (broken up 10 mg t.i.w.)those were all recommendations of a previous doctor, not me. Working on slowly lowering the Ativan dose. But anyhow, that is not the urgent issue. The last two times he's gotten a flu or cold (he has the flu right now, tympanic temperature self-reported as 101.5 F), he reports what he calls brain shocks that he says are identical to the ones he had when he abruptly discontinued Paxil years before. Apparently when he was in high school his dad took him off Paxil over the summers when school ended for the year, and he says the shocks he had then are similar to the ones he has now. He gets them with any head movement and sometimes just randomly. He's also described them as "seizure"-like. He doesn't lose consciousness, but they're very uncomfortable. He said his vision doesn't shift like it did with the Paxil withdrawal shocks, and that these ones often come rapid fire: several small ones rapidly in a row. If he's not sick, he gets them once in a blue moon, particularly after long showers, he said. Wondering if anyone has any ideas on the mechanism behind this and any treatment? Could it be be related to Paxil (either current usage or previous discontinuation, although that was over 10 years ago)? Less availability of the Ativan somehow? How does the flu fit in? He says that right now all he can do is remain perfectly still to try to avoid the shocks. He's pretty miserable having both the flu and this. He is drinking plenty of fluids. Thanks.